# SDR C2XA08RI031

- Difficulty date: March 17, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N15986
- Make and model: Emb EMB-145LR
- Aircraft serial: 145254
- Aircraft time: 19,249 hours, 14,527 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 21180100401
- Part serial: 734
- Condition: Defective
- Location: Nlg Door
- Part time: 19,249 hours, 14,527 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 3053 - EWR - CREW REPORTED LANDING GEAR AIR/GRND WARNING MESSAGE DURING GEAR TRANSITION TO EXTEND.  EWR MX REMOVED AND REPLACED NOSE LANDING GEAR DOOR ACTUATORS IAW EMB 145 AMM 32-30-03 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  THIS SDR WAS FILED FOR THE RIGHT HAND ACTUATOR.  SDR C2XA08RI030 WAS FILED FOR THE LEFT HAND ACTUATOR.
